# SDR MWEA97741

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11331DGDME
- Condition: Defective
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANS CHECK, FOUND EMERG GALLEY SLIDE PRESS LOW.  MTC REMOVED AND REPLACED SLIDE.
